# SDR ZW0A0110307

- Difficulty date: October 26, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N913TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49184
- Aircraft time: 54,776 hours, 28,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE FWD CARGO COMPT FOUND THE FLOOR TO AFT BULKHEAD SUPPORT WAS CRACKED IN THE RADIUS, STA 541 AND LONGERON 29L.  REPLACED CRACKED ANGLE PER 51-30 AND 51-10-3, USING ORIGINAL TYPE FASTENERS.
